# SDR CA190410016

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 69,355 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: DSC201209
- Condition: Chafed
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER GROUND CREW HAD CONNECTED AC POWER THE RH AC CONTACTOR BOX AREA BEGAN TO EMIT SMOKE AND VISIBLE ARCHING. MAINTENANCE DISCOVERED THAT A 20GAUGE AC WIRE CONNECTED TO A CURRENT LIMITER HAD CONTACTED THE CURRENT LIMITER HOUSING AND CHAFFED THROUGH CAUSING THE ARCHING. THE WIRE HAD MELTED AND THERE WAS OTHER DAMAGE CAUSED TO THE CURRENT LIMITER ASSEMBLY AND LIMITERS THEMSELVES AND SURROUNDING WIRES. THE AIRCRAFT IS CURRENTLY UNDER REPAIR.  P/N: DSC201-20-9 S/N: NA  TSN HOURS: NA , CYCLES: NA TSR HOURS: NA , CYCLES: NA A/C HOURS: 69958 A/C CYCLES: 74155 (TC# 20190410016)
